Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Absolute continuity of Hamiltonians with von Neumann-Wigner potentials


Author: Horst Behncke
Journal: Proc. Amer. Math. Soc. 111 (1991), 373-384
MSC: Primary 34L40; Secondary 34B20, 47E05, 81Q10
MathSciNet review: 1036983
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For separated Dirac and Schrödinger operators whose potentials have oscillatory decaying terms the asymptotics of the eigenfunctions is determined. From this the absolute continuity of the spectrum off a finite resonance set and a limiting absorption principle is derived.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34L40, 34B20, 47E05, 81Q10

Retrieve articles in all journals with MSC: 34L40, 34B20, 47E05, 81Q10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1036983-3
PII: S 0002-9939(1991)1036983-3
Article copyright: © Copyright 1991 American Mathematical Society